Is the over-the-counter Childrens MOTRIN® the same as the prescription version?
Children’s MOTRIN® contains the same active ingredient as the prescription version, prescribed by pediatricians for more than 9 years. What is the active ingredient in Children’s MOTRIN®? The active ingredient in Children’s MOTRIN® is ibuprofen. Back to top What is ibuprofen? Ibuprofen is known as a nonsteroidal anti-inflammatory drug (NSAID). NSAID is the general term used for a group of drugs that are effective in relieving pain and reducing inflammation (in prescription doses). Ibuprofen provides temporary reduction of fever, and relief of minor aches and pains due to colds, flu, sore throat, headaches and toothaches. What can Children’s MOTRIN® be used for? Children’s MOTRIN® is indicated for the temporary reduction of high fevers, and relief of minor aches and pains due to colds, flu, sore throat, headaches and toothaches. How much should I give my child? As with any over-the-counter medication, always read and follow the package instructions carefully. If possible, use weight to